Lie rings with almost regular automorphisms

Khukhro, E. I. (2003) Lie rings with almost regular automorphisms. Doklady Mathematics, 67 (1). pp. 34-35. ISSN 1064-5624

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive



Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15664
Deposited On:14 Nov 2014 09:28

Repository Staff Only: item control page